I hope all is well? Well here not so well lately! Since the decrease in the meds after time i have started to have increased sweating, irritability , restlessness, increased appetite, little (weight) slight gain since the decrease oh and i can't leave out the heart racing stuff! I only went down from 112mcg to 100 and they checked my last levels at the 112 and said they were good but just before that did the 100mcg. Could this have made that much of a difference? I am getting so frustuarted with all this. Thanks for all your support and help!
What were your pre medication change Ft3 and Ft4 values? It sounds like a shift in medication has made you hyperT? But it could be adrenals or something else. However a 12 mcg shift is VERY small normally such doesn't have such a dramatic effect? Are there certain times a day that your symptoms are worse than others. At what time a day do you take your meds and what time a day do your symtpoms peak.. or are they constant. Something is up, but I can not tell what from the information you have given. Some lab work and associated ranges would be very helpful in addition to a little more information on your symptoms.
If we learn by our mistakes, I am working on one hell of an education.
hey there, what a reponse here and very greatful for that! Okay first and foremost, they decreased my meds down to the 100mcg like the week before i got my labs back and thats when they said they were fine, and then rececheck again in three months. I cannot wait three months for this change lol. I have always taken my meds in the am from the get so i never forget because i have kids to get to school then and the sweating i'm having is mid morning and almost all day ,insomina at nightime, like i haven't went to sleep the last few days till almost morning. What i don't get is i have been on this dose for at least two months, why now? I always forget with so much going on that i didn't get my lab sheet again ugh. I am so tired throughout the day that i don't even have the stenghth to make my kids do thier chores and do tham most myself to save the peace! So should i take this to the dr.?
Ah monkey, what a bummer. Maybe it's still a little too much? Since you've passed the 6 week mark on the new dose, it is not too early for a new set of labs to see how things settled and where you're sitting now. Try and make sure they throw a FT3 into the mix too to make sure that isn't causing the symptoms.
So yes, you should take it to the doc's. There's no reason you don't deserve to feel well. And here I was thinking you were sitting up there feeling finer than frog's fur now.
Good idea. Let me know how it goes. You need to stay on them until they get it right. If you need to, throw up in their face that protocol calls for lab work to be done within 6 to 8 weeks of an adjustment in dose. As you've found out, 3 mos can often be too long. That's ok once you're stabalized, but not while they're still adjusting.
Oh, I started school on monday. I won't be having a whole bunch of time to check the board so if you wanna make sure to get my attention, holler at me here. I don't like missing your posts but this board goes by so fast, it's easy to miss stuff. You're kinda special to me and I wanna know how things are going with you.
Helen, thanks for the kind word Sorry it took so long to reply, it's been a rollercoaster around here with trying to get meds straight seeing dr.s, getting kids ready for school and the back pain! And to add to it i got this cold a few weeks ago and everytime i feel better i over do it and i'm sick again ugh. Anyways i think it all reality i need to stop trying to be some kind of freak and worry about everyone and everything around me and put me last so i can get better argh Yeah i'll say i seem to do this ugh. Some people would think i'm crazy for this causes now i am taking care of a neighbor kid who has no home really(not the kind for him anyway) So i am stepping up for him! But anyways back to the meds, i called my dr. and let the nurse know what was going on and she is going to get back with me i'm sure on Tuesday(holiday ugh) So in the meantime i just deal! I am glad to see you started school and wish you the best! I am thinking i might when i get my head on straight Take care, and i will keep you informed!
P.S. I wish we could meet people on here on the boards it would be awesome! It would be as if we knew eachother forever! And we could give everyone hugs!
God doesn't give you more than you can handle........
Better late than never. This week sure did fly by.
Not a cold??? You poor thing. I'm trying so hard to avoid anyone who's sick so what do I do? I eat something that doesn't agree with me and ended up with a horrible case of the trots. Life's going to get you somewhere.
You do need to put a little more time into yourself. I know it's hard. Trying to overcome that nurture instinct. Have you ever noticed that when everyone in the house gets sick with the same thing, no matter how sick you are, you're the one who ends up taking care of everyone else? You need to put your foot down once in a while and let them take care of things a little when they're ok and you aren't.
We've taken on a neighborhood waif too. He's a good kid. Just needs someone to let him know that he's somebody. I think some people should be sterilized at birth. No business at all having kids if they aren't going to treat em proper.
Holiday weekends are impossible when it comes to doctors. I made the mistake of going into thyroid storm on labor day weekend years ago. Got to the er and they informed me my doc was out of town for the weekend and I'd have to call him on tuesday. I told em if they didn't mind, I'd just sit right there and wait for him. They called him when they realized I was serious.
I don't have my head on straight and I still went. Aced my first exam too!
I think even if we don't ever get the chance to meet, we'll still all be in each other's hearts forever.
Helen"Yeah" you did good girl! I am feeling a little better today although i stayed up way to late last night oh well it was worth it Time to me when kids were asleep! I am thinking if my labs come back okay then i will bet it's the Lyrica, i felt okay yesterday and then started them again a few days ago and today i feel hot ugh! OMG, we had a bat in the house last night after the kids were in bed, they had to come help though, first one ever! It was a hoot let me tell you and not an owl lol!
Take care, Mel
Hey eagle, Interesting point. I went full blown diabetes around a year or so ago. It was around May a year ago that the sugar levels finally got attention and we've been watching em climb ever since. This is the first summer I've really sweated. I've always been terribly cold blooded but three times this year I've dropped due to the heat. Sometimes only like 30 minutes outside in the heat and I'm soaked and suddenly dehydrated. And to top it off, it's been a fairly mild summer. Perfect outdoor weather. It sucks.
Monkey - So you had a good one? Sometimes those late nights are really worth it. Did you tell me you were on Lyrica? I don't remember that. You do know that when you stop them, you're supposed to taper em off and no cold turkey? It can produce some nasty symptoms if you just suddenly stop taking them. I take Lyrica. Been taking em for almost a year now. I've read some interesting research on it. They don't know if it affects thyroid levels or not. Some say yes, some say no. However, thru it's mechanism of action, there is a good possibility that it can slighly lower TSH levels. I don't know if it would make you hot though. I actually like the Lyrica and really haven't had any side effects from it. I don't know what I'd do without it.
Oh gosh! That musta been something. We've had bats but the worse had to have been the raccoon. He was even worse than the possums. He climbed up everything with the dogs chasing him all over the house. I do hope your bat was one of those small ones. We used to have some neighbors up the mountain. They were kinda strange. They used to have bats that were 3 feet tall walk into the living room and talk to them at night. That was a crew. Talk about goosebumps of Deliverance. I'm glad they moved.
Seriously, guys, what's Lyrica? Could that also be a cause of your sweating?
Years ago I think I read somewhere an opinion that undertreated thyroid can allow diabetes to develop. Also Hashi's and a lot of other debilitating changes. Don't know if the jury's still out on all that. You did do an online search for possible causes of profuse sweating, right?
Helen, not sure if i did post i was taking the Lyrica it hasn't been that long.
Eagle i wondered this myself as they had my thyoid meds to high for like a year. I have thought about getting tested for the diabetes as it runs down the line as well! I will let you know whats up when i see the Dr. or chat!